|my skin is burnt
Feb 21, 2004
I started treatment using trimune last november , 6 weeks into the treatment i got a horibble skin reaction which resulted in burning my skin, all of it peeled off( neck to toes) . am in the process of healing and am wondering what could have caused this? how do i get my skin back to were it was.its still a bit funny in color, rough( dont look like complete normal skin). am not taking the drug at the momement.
| Response from Dr. Henry
That sounds somewhat like a Stevens-Johnson Syndrome reaction to the Trimune. That is almost like a burn (discuss with an HIV specialist near you but I would avoid nevirapine in the future). I would seek help from a dermatologist or burn specialist if that is available to you. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Urethra After Unprotected Sex Without Ejaculation Worried I Have HIV
- Cold Feet After Anal Sex Top Sign Of HIV AIDS
- Itchy Vagina After Anal Fingering Sign Of HIV AIDS
- Pain In Urethra After Unprotected Vaginal Sex Worried I Have
- Vomiting After Swallowing Cum Worried I Have HIV
- Do Condoms Prevent Genital Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.